# SDR YENA20160510445

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 21,081 hours, 13,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT HEAVY CHECK STATION, CORROSION WAS FOUND ON FRAME 17, RBL 8.5"; CORROSION WAS REMOVED AND 2 L SHAPED REINFORCEMENT ANGLES WERE INSTALLED, REF E16-346-01.
